# SDR SWAA012531

- Difficulty date: September 11, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 58,474 hours, 62,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS LOOSE AT AFT CABIN.  SECURED EEPLS PER MM.
